# SDR 07FDEA02715

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME CORRODED  AT STA 1010 BETWEEN STR 29-30R.  REMOVED FASTENERS REF SRM 51-30-2.  REMOVED CORROSION REF SRM 51-10-1.  INSTALLED FASTENERS REF SRM 51-30-2.  TREATED AND PRIMED REF MM 51-20-013 AND PAINTED REF MM 51-20-013.  CORROSION LEVEL 1.
